Norm convergent partial sums of Taylor series
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1729-1735
Printed September 30, 2015
Jongho Yang
Korea University
Abstract : It is known that the partial sum of the Taylor series of an holomorphic function of one complex variable converges in norm on $H^p(\D)$ for $1
Keywords : Taylor series, Hardy space
MSC numbers : Primary 41A58; Secondary 30H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd